# SDR UPS02237744

- Difficulty date: March 1, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- Aircraft time: 49,107 hours, 36,604 cycles
- Engine: Rroyce TAY65154
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TAY65154
- Part serial: 81125
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE:N/A NR 3 ENGINE SHUT DOWN IN FLIGHT DUE TO LOW OIL PRESSURE (4 PSI).  REPLACED ENGINE NR 3 IAW TC 1273 AND TC 1276.  ENGINE RUN SATISFACTORY.
